Seratide (what again)

Already a couple of posts today so I'll add mine. Big thanks to BLF, Health Unlocked members &M67W77 in particular. Way back last year M67W77 posted about seratide which lead others to add that the possible side effects to SOME users of chest infections. fevers, chills & that this was even in the leaflet in the seratide box. In the 11 months to 3 Dec 2016 I had 11 chest infections & took anti bio's for 18 weeks. My GP had referred me to a consultant because of this plus weight loss in Aug 16 so I told the consultant when I saw her in Oct 16 about this & said the symptoms in the leaflet were exactly me. The consultant said change to Fostair & wrote to my GP so on the 10th Dec I started on Fostair. Last week I had a fever infection my first in 85 days since I finished my last anti bio & over three months since my last chest infection. Since July 2015 I had only gone anti bio free for over 20 days on 7 occasions. Feel so much better. I have Asthma & Bronch.

5 Replies

oldestnewest
  • Good result. This just proves how useful and life enhancing this forum can be when we pool our knowledge and experiences in this way.

  • I am on fostair and Spiriva now but I have had less infections since the Seretide change but lose my voice all the time now :(

  • Snap! I find the combination perfect for Asthma/COPD. I get a frog in my throat too but no loss of voice (more's the pity say some) . Am very careful to rinse thoroughly after Fostair.

  • Thanks for replies. Seratide works as an asthma preventative really well it's just if your one of the "SOME" who get the side effects then it's best to ask your doctor to try a change. I was lucky I saw the postings on this forum.

  • My Respiratory Nurse has changed my Seretide 500 to Spiromax 320mcg/9mcg. Not had any noticeable effects of the change. Added to the list of side effects of Seretide it now seems we should add Diabetes....

You may also like...